U.S. doctors online nowAsk doctors free
Plainfield, MI
A 41-year-old female asked:

I'm allergic to clindamycin are there any other meds i shouldn't take?

1 doctor answer1 doctor weighed in
Dr. Justin Greiwe
A Verified Doctoranswered
A US doctor answeredLearn more
No: Allergic reactions to clindamycin are uncommon with the most common reaction being a maculopapular rash. Skin testing and/or patch testing is not helpful in evaluating this allergy. You are free to take all other drugs as clindamycin does not have cross-reactivity with other antibiotics. Would suggest seeing Allergist to confirm that you are truly allergic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

TX
A 46-year-old female asked:

I am allergic to vancomycin. Is it safe for me to take clindamycin?

2 doctor answers3 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Probably: These are not known to cross react. Hopefully the clindamycin is the proper antibiotic for the infection that you apparently have. You should ask this question of the physician who prescribed the clindamycin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.